# SDR AALA202002249020

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 30,543 hours, 12,417 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR ILLUMINATED IN FLIGHT. FLIGHT ATTENDANTS SMELLED HEAVY SMOKE. MAINTENANCE PERFORMED SATISFACTORY LAVATORY SMOKE DETECTION TEST PER AMM 26-14-00.
